# SDR WRLA200204

- Difficulty date: February 15, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: AAM72411
- Condition: Ruptured
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EMERGENCY LANDING DUE TO MODERATE CABIN SMOKE/CARGO DECK.  REMOVED AND REPLACED AFT LEFT SIDE DUCT ASSEMBLY, P/N AAM7241-1, DUCT ASSY AFT WELDED.  REMOVED AND REPLACED AFT LEFT SIDE DUCT ASSY AFT WELDED.  LEFT SIDE AFT FUSELAGE PNEUMATIC DUCT ASSY.  (M)
